# SDR UALA2013032802015

- Difficulty date: March 27, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 46,606 hours, 10,078 cycles
- Engine: Pwa PW4077
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Relay
- Condition: Failed
- Location: Pitot Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LEFT HEAT PITOT STATUS MESSAGE ILLUMINATED.  REPLACED RELAY.
